# SDR SIMA20140604005

- Difficulty date: June 4, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 35,573 hours, 32,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Impeller
- Condition: Damaged
- Location: Nr 1 Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT & CABIN DURING DESCENT.  INSPECTED RECIRCULATION FANS & PERFORMED ENGINE RUNS, COULD NOT DUPLICATE ODOR.  REMOVED & INSPECTED NR 1 ACM, FOUND ACM TO HAVE EXCESSIVE RESISTANCE IN IMPELLER.
